I've been on it since late June. At first I felt good. Now I've noticed within the week of the injection, my joints hurt again, & when I brush my teeth, I gag so much I vomit a little. Also, very tired & nauseated. My lower back stiffness has gone away, but, for the other body aches, esp in the neck & shoulders are worse. Also, my gut gets so big within that week too. Immediately after my last dose, I layed down & when I woke up, my thoat was extremely sore & scratchy, now I have a sinus & respitory infection, along with a bad cough. Don't know if its from the humira or just the change of weather. Anyone have advice? Going to the gi in a week & my next dose is Tuesday. God Bless.
Dx with CD 1987, 3 resections, 3 abcess sx, OA back & hips, bulging disk, Major depression/anxiety, kidney stones & sx to remove, now 44 yrs old. Still trying to figure this disease out & of course all the little extra complications that come with this rollarcoaster of a life with CD.
Meds: Hurmira every other week 40 mg, Imuran .75 daily, cymbalta 60 mg daily, Lortab 7.5/500 x 4x, fish oil, fovia,vit e,folic acid,Vit B12,inject monthly,